Optical solitons for Gerdjikov-Ivanov model by extended trial equation scheme

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Triki H., Alshomrani A. S., Zhou Q., ...More

OPTIK, vol.157, pp.1241-1248, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.12.095
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1241-1248
  • Keywords: Solitons, Chirp, Quintic nonlinearity, Gerdjikov-Ivanov model, INTEGRABLE SYSTEMS
  • Yozgat Bozok University Affiliated: Yes


This paper studies the dynamics of soliton propagation through optical fibers and PCF that are governed by Gerdjikov-Ivanov equation. The extended trial function approach is the integration scheme that is employed in this paper. There are bright and singular optical soliton solutions retrieved. The existence condition for these solitons is also presented. (C) 2017 Elsevier GmbH. All rights reserved.